MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Medtronic Mexico S. De R.L. De CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-4-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a coil could not be advanced.All devices were prepared as indicated in the ifu and no patient symptoms were reported.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): a concerto device was returned for analysis within a shipping box; within sealed biohazard pouch; within its opened inner pouch and within a dispenser track.The unknown micro catheter used in the event was not returned.The concerto device was returned within introducer sheath.Visual inspection/damage location details: the concerto pushwire was found to be bent at ~46.4cm, at ~86.9cm and broken but retained by release wire at ~153.0cm from proximal end.The implant coil was found to be already detached and not returned.All other subassemblies appeared to be normal, and no other anomalies were observed.Testing/analysis (including sem reports): the concerto device could not be used for resistance testing with an in-house micro catheter due to its returned condition.Conclusion: based on the device analysis and the reported information, the customers report of ¿coil resistance/stuck in cath¿ was unable to be confirmed.Possible cause for coil resistance in catheter is use of an incompatible device for delivery.It is likely the implant detachment was due to the pushwire break at break indicator causing the release wire to be pulled back and releasing the implant coil.It is possible the damage (break/bent) to the pushwire occurred upon opening the package and attempting to remove the product or after removing it from the package and preparing it per ifu.The root cause could not be determined.The model or lot number for the unknown catheter were not provided; therefore, compatibility could not be assessed.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50898765
Report Number9617601-2026-05790
Device Sequence Number17599678
Product Code KRD
UDI-Device Identifier00847536044890
UDI-Public(01)00847536044890(17)281204(10)232854914
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-4-HELIX
Device Catalogue NumberNV-3-4-HELIX
Device Lot Number232854914
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown